# SDR DL72K981031

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BUYBACK OF N/R 218, FOUND NUT PLATE EMBEDDED AT RT ELEVATOR LOWER SKIN.  SKIN HAS .3125 INCH IN HOLE REPAIRED PER SRM 55-20-3.
